# SDR COMA0160850

- Difficulty date: October 23, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 10,073 hours, 10,406 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5352.  FLIGHT DATA RECORDER MESSAGE ON EICAS.C/W TEST OF DFDR SYSTEM, NO DEFECTS.
